BROWSE

Related Scientist

Researcher

Sergej Flach
복잡계 이론물리 연구단
more info

Nonlinear Lattice Waves in Random Potentials

Cited 4 time in webofscience Cited 0 time in scopus
49 Viewed 0 Downloaded
Title
Nonlinear Lattice Waves in Random Potentials
Author(s)
Sergej Flach
Publication Date
2015-08
Journal
NONLINEAR OPTICAL AND ATOMIC SYSTEMS: AT THE INTERFACE OF PHYSICS AND MATHEMATICS, v.2146, no., pp.1 - 48
Publisher
SPRINGER INT PUBLISHING AG
URI
https://pr.ibs.re.kr/handle/8788114/4853
ISSN
0075-8434
Appears in Collections:
Center for Theoretical Physics of Complex Systems(복잡계 이론물리 연구단) > Journal Papers (저널논문)
Files in This Item:
Flach2015_Chapter_NonlinearLatticeWavesInRandomP.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse